Authors: Detlev W Hoffmann
Publish Date: 1991/12/01
Volume: 71, Issue: 1, Pages: 399-429
Abstract
The same method will also be applied in order to construct indecomposable unimodular positive definite hermitian lattices of rank 2 and 3 over almost all orders in imaginary quadratic fields even nonmaximal ones All exceptional cases will be determined explicitlyIn part supported by NSF grant DMS 8805262 I would like to thank Prof Martin Kneser for the support and the many helpful hints I received during the work on my Diplom thesis on which this paper is based and also Prof TY Lam for providing me with the grant without which I would not have been able to devote part of my time to writing this paper
Keywords: